# SDR VNAA2025060911102

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 43,182 hours, 41,195 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Controller
- Part number: 4480000601
- Part serial: 00075
- Condition: Faulted
- Location: Nlg Steering
- Part time: 16,100 hours, 14,348 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION, PERFORMED RESET, SYSTEM FAILED AGAIN. / REMOVED AND REPLACED NWS ECU IAW AMM 32-51-10-000/400-801-A01. FUNCTIONAL CHECK OF NWS GOOD. OPS CHECK OF RVDT WHILE TAXIING GOOD.
